# SDR ASAA1148772

- Difficulty date: January 2, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C2632017
- Part serial: 1665
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD MID FLAP INBOARD LEADING EDGE CHAFED.  REPAIRED MID FLAP IAW B73 400 SRM 57 53 01 FIG 201.
